Alert archive / Georgia / Special Weather Statements in 2016
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Apr 30, 2016, 8:57 PM EDT for 7 counties in Georgia. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 30, 2016, 8:57 PM EDT (00:57 UTC)
- Expired
- Apr 30, 2016, 9:45 PM EDT
- In force
- 48 min
- Issued by
- NWS Atlanta, GA
Counties Barrow County, GA, Clarke County, GA, Jackson County, GA, Morgan County, GA, Newton County, GA, Oconee County, GA, Walton County, GA
The radar
The Atlanta radar (KFFC), 119 km from the middle of the area, began a volume at 01:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.0 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 720 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 1138 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 132 m²/s²
- 0-3 km storm-relative helicity
- 143 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted.
767
WWUS82 KFFC 010057
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
857 PM EDT SAT APR 30 2016
GAZ023>025-034>037-046>049-057>059-010145-
MORGAN GA-OCONEE GA-NEWTON GA-GWINNETT GA-JASPER GA-ROCKDALE GA-
JACKSON GA-HALL GA-WALTON GA-HENRY GA-BARROW GA-BANKS GA-BUTTS GA-
CLARKE GA-
857 PM EDT SAT APR 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR MORGAN...OCONEE...NEWTON...
EASTERN GWINNETT...NORTHERN JASPER...SOUTHEASTERN ROCKDALE...
JACKSON...SOUTHEASTERN HALL...WALTON...SOUTHEASTERN HENRY...BARROW...
SOUTHEASTERN BANKS...NORTHEASTERN BUTTS AND CLARKE COUNTIES UNTIL 945
PM EDT...
AT 857 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM OAKWOOD TO NEAR WALNUT GROVE TO NEAR LOCUST GROVE...
AND MOVING EAST AT 40 MPH.
HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
GAINESVILLE...CONYERS...WINDER...MONROE...COVINGTON...JEFFERSON...COMMERCE...
MADISON...WATKINSVILLE...ATHENS...LOGANVILLE...BRASELTON...AUBURN...FLOWERY
BRANCH...LOCUST GROVE...DACULA...SOCIAL CIRCLE...OAKWOOD...STATHAM AND
OXFORD.
LAT...LON 3424 8335 3421 8337 3420 8340 3416 8336
3412 8336 3405 8339 3402 8330 3386 8327
3371 8338 3370 8340 3369 8339 3341 8359
3334 8416 3375 8391 3422 8394 3430 8337
TIME...MOT...LOC 0057Z 258DEG 35KT 3420 8388 3376 8381 3339 8409
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Apr 30, 8:19 PM EDT, 38 minutes earlier.
Area forecast discussion, Apr 30, 8:19 PM EDT, 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 819 PM EDT SAT APR 30 2016 .PREV DISCUSSION... /ISSUED / SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/... HI-RES MODELS APPEAR TO BE HANDLING TODAYS CONVECTION VERY WELL WITH LOCATION AND AREA. MODELS ALL BRING A SHORT WAVE ACROSS THE CWA THIS EVENING WHICH WILL INCREASE COVERAGE OF SHOWERS AND THUNDERSTORMS THIS EVENING...MAINLY ACROSS NORTH GA. THERE SHOULD BE A LULL AFTER MIDNIGHT AS THIS WAVE PULLS INTO THE CAROLINAS. THE NEXT WAVE AND ASSOCIATED DEEP MOISTURE WILL MOVE INTO THE CWA SUNDAY AFTERNOON AND AGAIN WILL INCREASE POPS ACROSS MAINLY NORTH GA. AS THE COLD FRONT MOVES INTO THE TENNESSEE VALLEY SUNDAY NIGHT...INSTABILITY WILL INCREASE AND SHOULD BE ENOUGH TO KEEP PRECIP GOING THROUGH SUNDAY NIGHT. 17 LONG TERM /MONDAY THROUGH SATURDAY/... NO CHANGES MADE TO THE EXTENDED FORECAST. PERSISTENT ACTIVE PATTERN AND MOISTURE ADVECTION WILL REMAIN OVER THE STATE INTO THE EXTENDED PERIOD. EXPECT CHANCE TO GOOD CHANCE POPS THROUGH MID TO LATE WEEK AS A SERIES OF DISTURBANCES IMPACT THE REGION. INITIALLY LOW PRESSURE OVER THE OHIO VALLEY WILL LIFT TO THE NE...LEAVING A BOUNDARY DRAPED ACROSS THE STATE. MONDAY AND TUESDAY SHOWERS AND THUNDERSTORMS WILL BE FOCUSED ACROSS PORTIONS OF THE STATE AS WEAK UPPER LEVEL ENERGY PULSES INTERACT WITH THE BOUNDARY. BY MID WEEK...A DEEPENING CLOSED LOW WILL DROP INTO THE ARKLATEX AREA EARLY WEDNESDAY AND SWEEP THROUGH THE REGION WEDNESDAY INTO THURSDAY...WITH THE SURFACE FEATURE STRENGTHENING OVER SOUTHERN GEORGIA AND THE CAROLINAS. FOR NOW...POPS TAPER OFF QUICKLY INTO WEDNESDAY AFTERNOON AND EVENING...AND THIS MAY BE A LITTLE OPTIMISTIC. UNCERTAINTY WITH THE POSITION OF BEST POPS AND THE OVERALL ENVIRONMENTAL STABILITY STILL EXIST...AND THE POTENTIAL FOR STRONG STORMS CANNOT BE RULED OUT. UPSTREAM CONVECTION DEVELOPING ALONG THE NORTHERN GULF COAST WILL STILL BE A BIG PLAYER IN HOW MUCH PRECIP IS RECEIVED ACROSS THE AREA. BEHIND THIS SYSTEM...HIGH PRESSURE MOVES INTO THE STATE...KEEPING DRY AND COOLER CONDITIONS ACROSS THE AREA INTO MOTHERS DAY WEEKEND. 31/01 && .AVIATION... 00Z UPDATE... ROUNDS 2 AND 3 OF TSRA ACTIVITY CONTINUE TO MOVE THROUGH THE ATL TERMINALS AT THIS HOUR AND WILL NEED A SHORT 2 HOUR TEMPO THROUGH 02Z TO COVER. SHOULD SEE SOME RELIEF TONIGHT INTO THE OVERNIGHT HOURS BUT ABUNDANT RAINFALL COULD ALSO LEAD TO SOME REDUCED VSBY THAT THE MODELS ARE NOT PICKING UP ON. OTHERWISE...SW WINDS SHOULD BRIEFLY GO BACK TO SSE BEFORE GOING PERMANENTLY SE SUN MORNING. LINE OF TSRA SHOULD MOVE THROUGH THE ATL TERMINALS AROUND 18Z AND ELSEWHERE AFTER 20Z ON SUNDAY. //ATL CONFIDENCE...00Z UPDATE... MEDIUM ON MVFR POTENTIAL AND TSRA TIMING SUNDAY. HIGH ON REMAINING ELEMENTS. DEESE && .PRELIMINARY POINT TEMPS/POPS... ATHENS 66 81 63 84 / 50 60 60 40 ATLANTA 66 81 65 81 / 50 60 60 40 BLAIRSVILLE 62 76 58 79 / 80 70 60 40 CARTERSVILLE 66 80 63 79 / 70 70 60 40 COLUMBUS 68 83 66 86 / 30 40 50 40 GAINESVILLE 65 78 63 80 / 70 70 60 40 MACON 66 84 65 86 / 30 40 40 40 ROME 64 80 63 79 / 70 70 60 40 PEACHTREE CITY 66 81 63 82 / 40 60 60 40 VIDALIA 68 86 69 86 / 30 20 40 50 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...DEESE LONG TERM....BDL AVIATION...DEESE
Hazardous weather outlook, Apr 30, 5:11 AM EDT, 15 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 511 AM EDT SAT APR 30 2016 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-010915- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 511 AM EDT SAT APR 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... THERE IS A CHANCE OF THUNDERSTORMS ACROSS PORTIONS OF NORTH GEORGIA TODAY AND TONIGHT. SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... THE CHANCE OF THUNDERSTORMS CONTINUES SUNDAY INTO NEXT WEEK WITH SEVERAL DISTURBANCES IMPACTING THE AREA. THE GREATEST CHANCES FOR WIDESPREAD THUNDERSTORMS WILL CONTINUE THROUGH SUNDAY AND LATE TUESDAY THROUGH WEDNESDAY. A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE...HOWEVER THERE REMAINS UNCERTAINTY CONCERNING THE STRENGTH AND TIMING OF THESE SYSTEMS. PLEASE MONITOR UPDATES AS CHANGES ARE LIKELY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Apr 30, 7:48 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
748 PM EDT SAT APR 30 2016
GAZ034-045-046-048-055-057-010030-
DEKALB GA-HENRY GA-NEWTON GA-CLAYTON GA-GWINNETT GA-ROCKDALE GA-
748 PM EDT SAT APR 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR DEKALB...HENRY...NORTHWESTERN
NEWTON...CLAYTON...SOUTHWESTERN GWINNETT AND ROCKDALE COUNTIES UNTIL
830 PM EDT...
AT 748 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR HARTSFIELD-JACKSON AIRPORT TO LOVEJOY...AND
MOVING NORTHEAST AT 35 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
MCDONOUGH...CONYERS...COVINGTON...JONESBORO...STOCKBRIDGE...FOREST PARK...
RIVERDALE...LILBURN...MORROW...LOVEJOY...STONE MOUNTAIN...AVONDALE
ESTATES...LAKE CITY...OXFORD...LITHONIA...PORTERDALE...PINE LAKE...
CANDLER-MCAFEE...BELVEDERE PARK AND GEORGIA INTERNATIONAL HORSE PARK.
LAT...LON 3365 8440 3365 8435 3369 8435 3390 8413
3355 8381 3341 8429 3359 8446
TIME...MOT...LOC 2348Z 239DEG 30KT 3361 8443 3344 8428Special weather statement, Apr 30, 7:53 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
753 PM EDT SAT APR 30 2016
GAZ006-007-013>015-021-010030-
GILMER GA-DAWSON GA-LUMPKIN GA-PICKENS GA-FANNIN GA-CHEROKEE GA-
753 PM EDT SAT APR 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GILMER...WESTERN
DAWSON...SOUTHWESTERN LUMPKIN...EASTERN PICKENS...SOUTHEASTERN FANNIN
AND NORTHEASTERN CHEROKEE COUNTIES UNTIL 830 PM EDT...
AT 753 PM EDT...A STRONG THUNDERSTORM WAS OVER NELSON...OR NEAR
JASPER...MOVING NORTHEAST AT 40 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
DAHLONEGA...JASPER...DAWSONVILLE...BALL GROUND...NELSON...AMICALOLA FALLS
STATE PARK...LAKE TAMARACK...JUNO...NIMBLEWILL...TATE...STOVER CREEK
SHELTER...MARBLEHILL...CAMP MERRILL...MCKEE...BLACK GAP SHELTER...LEN
FOOTE HIKE INN...SEQUOYAH LAKE...FAUSETT LAKE...HOLLIS LATHEM RESERVOIR
AND SPRINGER MOUNTAIN SHELTER.
LAT...LON 3469 8413 3466 8415 3465 8415 3466 8413
3465 8410 3465 8408 3456 8393 3426 8439
3439 8454 3473 8420
TIME...MOT...LOC 2353Z 226DEG 35KT 3438 8441Special weather statement, Apr 30, 8:00 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
800 PM EDT SAT APR 30 2016
GAZ005-007-012-013-020-010045-
GILMER GA-MURRAY GA-GORDON GA-PICKENS GA-BARTOW GA-
800 PM EDT SAT APR 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GILMER...MURRAY...
EASTERN GORDON...NORTHWESTERN PICKENS AND NORTHEASTERN BARTOW
COUNTIES UNTIL 845 PM EDT...
AT 800 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR RESACA TO 10 MILES NORTH OF WHITE...AND MOVING
NORTHEAST AT 30 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
CALHOUN...CHATSWORTH...ELLIJAY...ETON...EAST ELLIJAY...RESACA...FAIRMOUNT...
RANGER...FUNKHOUSER...MOUNTAINTOWN...NORTH GEORGIA SPEEDWAY...SUMAC...
NICKELSVILLE...RAMHURST...HINTON...TALONA...BLAINE...SONORAVILLE...AUDUBON
AND REDBUD.
LAT...LON 3466 8434 3441 8463 3441 8465 3439 8465
3436 8469 3452 8496 3467 8489 3471 8488
3471 8487 3472 8486 3473 8487 3474 8485
3475 8486 3491 8479
TIME...MOT...LOC 0000Z 209DEG 28KT 3454 8490 3442 8470Special weather statement, Apr 30, 8:28 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
828 PM EDT SAT APR 30 2016
GAZ034-045>048-057-010100-
DEKALB GA-HENRY GA-NEWTON GA-GWINNETT GA-ROCKDALE GA-WALTON GA-
828 PM EDT SAT APR 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DEKALB...HENRY...
NORTHWESTERN NEWTON...SOUTHEASTERN GWINNETT...ROCKDALE AND
NORTHWESTERN WALTON COUNTIES UNTIL 900 PM EDT...
AT 828 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM STONE MOUNTAIN TO CONYERS TO NEAR SUNNY SIDE...AND
MOVING EAST AT 30 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
MCDONOUGH...CONYERS...COVINGTON...STOCKBRIDGE...SNELLVILLE...LOGANVILLE...
STONE MOUNTAIN...GRAYSON...OXFORD...LITHONIA...PORTERDALE...WALNUT GROVE...
PINE LAKE...GEORGIA INTERNATIONAL HORSE PARK...LAKEVIEW ESTATES...
MOUNTAIN PARK...GUM CREEK...OAK HILL...ARABIA MOUNTAIN AND BELMONT.
LAT...LON 3376 8379 3344 8394 3340 8398 3339 8397
3339 8398 3335 8426 3364 8413 3382 8422
3394 8392
TIME...MOT...LOC 0028Z 250DEG 24KT 3382 8415 3367 8404 3335 8421Local storm report, Apr 30, 8:51 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
851 PM EDT SAT APR 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TSTM WND DMG 1 NE WESTOVER PLANTATIO 33.83N 84.43W
04/30/2016 FULTON GA FIRE DEPT/RESCUE
NUMEROUS TREES AND POWERLINES REPORTED DOWN BY ATLANTA
FIRE AT INTERSECTION OF W. WESLEY RD AND MOORES MILL RD.
&&
EVENT NUMBER FFC1600260
DEESESpecial weather statement, Apr 30, 8:57 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
857 PM EDT SAT APR 30 2016
GAZ023>025-034>037-046>049-057>059-010145-
MORGAN GA-OCONEE GA-NEWTON GA-GWINNETT GA-JASPER GA-ROCKDALE GA-
JACKSON GA-HALL GA-WALTON GA-HENRY GA-BARROW GA-BANKS GA-BUTTS GA-
CLARKE GA-
857 PM EDT SAT APR 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR MORGAN...OCONEE...NEWTON...
EASTERN GWINNETT...NORTHERN JASPER...SOUTHEASTERN ROCKDALE...
JACKSON...SOUTHEASTERN HALL...WALTON...SOUTHEASTERN HENRY...BARROW...
SOUTHEASTERN BANKS...NORTHEASTERN BUTTS AND CLARKE COUNTIES UNTIL 945
PM EDT...
AT 857 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM OAKWOOD TO NEAR WALNUT GROVE TO NEAR LOCUST GROVE...
AND MOVING EAST AT 40 MPH.
HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
GAINESVILLE...CONYERS...WINDER...MONROE...COVINGTON...JEFFERSON...COMMERCE...
MADISON...WATKINSVILLE...ATHENS...LOGANVILLE...BRASELTON...AUBURN...FLOWERY
BRANCH...LOCUST GROVE...DACULA...SOCIAL CIRCLE...OAKWOOD...STATHAM AND
OXFORD.
LAT...LON 3424 8335 3421 8337 3420 8340 3416 8336
3412 8336 3405 8339 3402 8330 3386 8327
3371 8338 3370 8340 3369 8339 3341 8359
3334 8416 3375 8391 3422 8394 3430 8337
TIME...MOT...LOC 0057Z 258DEG 35KT 3420 8388 3376 8381 3339 8409The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 8:00 PM EDT | Special Weather Statement | FFC | Gilmer, Gordon, Murray | 45 min |
| Apr 30, 8:28 PM EDT | Special Weather Statement | FFC | Henry, Rockdale | 32 min |
| May 1, 1:50 AM EDT | Special Weather Statement | FFC | Coweta, Fayette | 25 min |
| May 1, 1:55 AM EDT | Special Weather Statement | FFC | Fulton | 35 min |
| May 1, 2:31 AM EDT | Special Weather Statement | FFC | Cherokee, Forsyth | 29 min |
| May 1, 2:47 AM EDT | Special Weather Statement | FFC | Henry | 28 min |
| May 1, 3:10 AM EDT | Special Weather Statement | FFC | Gwinnett, Rockdale | 35 min |
| May 1, 3:12 AM EDT | Special Weather Statement | FFC | Hall | 33 min |
| May 1, 2:51 PM EDT | Special Weather Statement | FFC | Cobb, Paulding | 24 min |
| May 1, 3:12 PM EDT | Special Weather Statement | FFC | Cobb | 48 min |
| May 1, 3:29 PM EDT | Special Weather Statement | FFC | Dawson | 31 min |
| May 1, 3:47 PM EDT | Special Weather Statement | FFC | DeKalb | 28 min |
| May 1, 3:59 PM EDT | Special Weather Statement | FFC | Cobb | 31 min |
| May 1, 4:30 PM EDT | Special Weather Statement | FFC | Fulton | 45 min |
| May 1, 5:09 PM EDT | Special Weather Statement | FFC | DeKalb | 36 min |
| May 1, 5:24 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Gwinnett, Newton, Rockdale, Walton | 36 min |
| May 1, 5:51 PM EDT | Special Weather Statement | FFC | Pulaski | 24 min |
| May 1, 6:09 PM EDT | Special Weather Statement | FFC | Fannin | 36 min |
| May 1, 6:35 PM EDT | Special Weather Statement | FFC | Morgan | 25 min |
| May 1, 6:53 PM EDT | Special Weather Statement | FFC | Chattooga | 37 min |
| May 1, 7:11 PM EDT | Special Weather Statement | FFC | Coweta | 34 min |
| May 1, 7:28 PM EDT | Special Weather Statement | FFC | Bartow | 32 min |
| May 1, 7:55 PM EDT | Special Weather Statement | FFC | Cherokee | 35 min |
Nearby
Special Weather Statements in Georgia, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.